Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have increased hair fall. Taking folliderm. Doing physical exercise. Related?

Hello Doctor, I have been taking Amexidil 5 ( Aminexil 1.5% and Minoxidil 5%) spray twice daily along with a tablet of folliderm for more than two months. I have recently taken to physical exercise and have noticed that my hairfall has increased in the past ten day. is there a correlation between physical exercise (may be inadequate diet to compensate the body for the exercise) and hairfall. Should I increase the dosage of folliderm? Please advise. Thanks
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  541
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response

welcome to healthcare magic forum

i dont think that there is direct relation between two

but if you do exercise in such high density that stress of body increase then hair loss will be there.

amexidil and folliderm both are good .

but you can take follihair instead of folliderm ,it is from same company

after some time it will be normalized

i hope i answered your question

Answered: Wed, 6 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor